MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2; IGM (MU CHAIN SPECIFIC) TEST

ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2; IGM (MU CHAIN SPECIFIC) TEST
Catalog Number 08057923190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant igm gen.2 results for qc material and patient samples from the cobas c 503 analytical unit.One example was provided of an initial result of 29 mg/dl and a repeat result of 14.4 mg/dl.The repeat result was obtained after recalibrating the assay.
 
Additional Manufacturer Narrative
The field service engineer checked the analyzer and performed precision testing that passed within the guidelines.The customer performed maintenance, daily startup, and qc without error and with results within the specified ranges.As qc recovery was within the acceptable range, there was no indication of a performance issue with the reagent or instrument.The investigation did not identify a product problem.The specific cause of the event could not be determined.

Brand Name
TINA-QUANT IGM GEN.2
Common Device Name
IGM (MU CHAIN SPECIFIC) TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21503249
Report Number1823260-2025-00598
Device Sequence Number18133290
Product Code DAO
UDI-Device Identifier07613336121337
UDI-Public07613336121337
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K040431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number08057923190
Device Lot Number82980401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown